# SDR ASOA201906167083

- Difficulty date: June 16, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,630 hours, 32,925 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FROM DMIL; BURNING SMELL FROM COFFEE MAKERS, WENT AWAY WHEN TURNED OFF.  CORRECTIVE ACTION:  C/W CHRONIC WORKSHEET W/O 573500.  INSPECTED BOTH COFFEE MAKERS CONNECTOR AND TERMINALS FOR SMOKE/BURN DAMAGE IAW VCMM 25-30-39.  OPERATIONAL CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
